# SDR UALA2013010900137

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 37,882 hours, 16,589 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAIL CONE IS CRACKED AT 3 AND 7 O`CLOCK POSITIONS.  CRACKS APPROXIMATELY 3-5 INCHES LONG.  CRACKS AT 3 AND 7 O'CLOCK ARE FROM PREVIOUS WELDED AREAS AND TRUE MEASUREMENTS OF SEVERAL CRACKS RANGE FROM .5 TO 1.5 INCHES.  ALL WITHIN ZONE 1 AND OK FOR SERVICE AS PER REF MM 78-11-12-601.  NO FURTHER MAINTENANCE ACTION NEEDED.
